# SDR UIEA2023111400948

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 453T10313
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT RH, INTERNAL STRUCTURE BTW STA 1417 AND STGR 27RH, SUPPORT FLOOR PANEL WITH CORROSION.( SUPPORT FLOOR PANEL WAS REPLACED PER DWG 146T1032. NO FURTHER DEFECTS NOTED )
